Vaginal bleeding

Patient : I had my 3rd baby just a little under 5months ago i had continuos bleeding afterwards but was advised that i could get the implant in my arm as a form of contreception so i did.....my bleeding continued and was adviced by my gpto take the pill on top of the implant to try and regulate the bleeding while on the pill the bleeding stopped but was advised by my health visitor that i was recieveing too much hormones so i had the implant removed and came off the pill and a week or two later i was advised to recieve the jag as a for of contreception which i have done almost 2 weeks ago....my bleeding started again the day after i recieved the injectionand is still ongoing to present the bleeding is a light pink colour some of the time then other times its a bit red....can i recieve some advice please
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews